# SDR HALA2017061200150

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 30,343 hours, 47,210 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 6861000002
- Part serial: 2470
- Condition: Overheated
- Location: Fa Station
- Part time: 172 hours, 386 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

F/A HANDSET HOT, BURNING ODOR. REMOVED AND REPLACED THE HANDSET IAW AMM 23-41-07, AND OPS CK OKAY IAW AMM 23-41-07.
